Alert archive / Kentucky / Wind Advisories in 2006

Wind Advisory 3, NWS Paducah, KY

February 16, 20064 states

NWS Paducah, KY issued this wind advisory at Feb 16, 2006, 4:00 AM CST for 4 states. It took effect at Feb 16, 2006, 11:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2006, 4:00 AM CST (10:00 UTC)
In effect from
Feb 16, 2006, 11:00 AM CST
Expired
Feb 16, 2006, 11:02 PM CST
In force
12 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1376 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 161000
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
400 AM CST THU FEB 16 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-161800-
/O.NEW.KPAH.WI.Y.0003.060216T1700Z-060217T0200Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
400 AM CST THU FEB 16 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING. 

WINDY CONDITIONS WILL LIKELY DEVELOP TODAY. SOUTH WINDS SHOULD 
INCREASE TO 15 TO 30 MPH...WITH GUSTS AROUND 40 MPH BY LATE THIS
MORNING OR EARLY THIS AFTERNOON. THE WINDY CONDITIONS SHOULD LAST
INTO THE EARLY EVENING HOURS.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. 
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS73 KPAH 162109
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
309 PM CST THU FEB 16 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-170515-
/O.EXT.KPAH.WI.Y.0003.000000T0000Z-060217T1000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
309 PM CST THU FEB 16 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST FRIDAY...

WINDY CONDITIONS CAN BE EXPECTED THIS EVENING AND OVERNIGHT
ACROSS THE QUAD STATE REGION. SOUTH TO SOUTHWEST WINDS OF 20 TO 30
MPH...WITH GUSTS TO NEAR 45 MPH...WILL BE POSSIBLE ALONG AND AHEAD
OF A COLD FRONT THAT WILL MOVE ACROSS THE REGION THIS EVENING.
BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST...AND GUSTS
NEAR 45 MPH WILL CONTINUE TO BE POSSIBLE INTO THE EARLY MORNING
HOURS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RST
000 
WWUS73 KPAH 170502
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1102 PM CST THU FEB 16 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-170615-
/O.CAN.KPAH.WI.Y.0003.000000T0000Z-060217T1000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
1102 PM CST THU FEB 16 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY.

WINDS WILL STILL BE BRISK OUT OF THE NORTHWEST FOR THE REMAINDER
OF THE NIGHT...AVERAGING IN THE 15 TO 25 MPH RANGE...BUT THAT IS 
BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:28 AM CST, 32 minutes earlier.

Area forecast discussion, Feb 16, 3:28 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
328 AM CST THU FEB 16 2006

.DISCUSSION...
LOTS OF WEATHER TO TALK ABOUT. TODAY...VERY WARM CONDITIONS
EXPECTED WITH A QUASI-STATIONARY FRONTAL BOUNDARY SET UP JUST
NORTH OF OUR AREA. CONVECTION HAS GENERALLY BEEN CONFINED TO
JUST ALONG THE BOUNDARY...JUST NORTH OF OUR CWFA. WHILE WE CANNOT
RULE OUT A SPOT SHOWER OR THUNDERSTORM THIS MORNING AND INTO THE
EARLY AFTERNOON...WILL KEEPS POPS LOW. THE RUC SHOWS SLIGHTLY
DEEPER MSTR OVER EAST AND NORTH SECTIONS OF THE FA THROUGH
18Z...SO WILL HAVE POPS JUST A CAT HIGHER THERE. INTO THE
AFTERNOON HOURS...MODEL SOUNDINGS SHOW A CAP PRESENT...WHICH DOES
NOT BREAK UNTIL VERY LATE IN THE DAY...WHEN A STRONG COLD FRONT
APPROACHES FROM THE WEST. SO WILL CONTINUE WITH VERY LOW
POPS...UNTIL THE FRONT ARRIVES LATE TODAY IN SOUTHWEST ILLINOIS
AND SOUTHEAST MISSOURI. AS FAR AS TEMPS TODAY...WE ARE ALREADY
AROUND 60 MOST AREAS. MAV HAS BEEN THROWN OUT. MET IS LIKELY TOO
COOL. FWC IS BY FAR THE WARMEST...AND WE WILL TREND OUR NUMBERS
TOWARD THE WARMEST FWC...WHICH HAS BEEN MOST CORRECT WITH HIGHS
THE PAST 2 DAYS. THUS WILL RAISE MAX TEMPS 4-6 DEGREES ACROSS THE
BOARD TODAY. ONE FLY IN THE OINTMENT IS THE AMOUNT OF CLOUDS SEEN
UPSTREAM. BUT DEGREE OF STRONG MIXING TODAY MAY ALLOW FOR A FEW
PEAKS OF SUN...THUS THE WARMER BIAS.

A WIND ADVISORY HAS BEEN POSTED. SOME CONCERN THAT WE MAY NOT
ACTUALLY HIT THE DEFINED SPEEDS OF AN ADVISORY...WITH CAPPING
INVERSION PRESENT. BUT WE THINK IT WILL BE CLOSE ENOUGH IN TIME TO
GO AHEAD WITH IT. THE ENTIRE CWFA IS IN A SLIGHT RISK OF SEVERE.
WIND FIELDS ARE FAIRLY IMPRESSIVE...BUT SFC BASED INSTABILITY IS
SO-SO LATE TODAY AND EARLY THIS EVENING. THINK STRONG WIND GUSTS
AND SOME HAIL THE MAIN THREATS. WE WENT AHEAD AND HIGHLIGHTED IN
THE GRIDS. THE FRONT AND ASSOC CONVECTION IS FCST BY THE NAM AND
GFS TO BE ALMOST COMPLETELY EAST OF OUR AREA BY 06Z TONIGHT. SO
LOWERED POPS EVEN MORE AFTER MIDNIGHT FOR OUR EASTERN COUNTIES.

NOW...ON TO THE FRIDAY THROUGH SUNDAY WINTRY FORECAST. DESPITE THE
FACT A LARGE AND STRONG AREA OF HIGH PRESSURE WILL BUILD SOUTH
INTO THE MID CONUS...THE MID LEVELS WILL REMAIN ENERGETIC. THE NAM
AND GFS ARE NOT IN VERY GOOD AGREEMENT WITH THE FRIDAY NIGHT
SYSTEM. WE WILL CONTINUE WITH PREVIOUS FORECAST THINKING...AND GO
MIDDLE OF THE ROAD FOR NOW...WITH A CHANCE OF SNOW ACROSS THE
SOUTH AND LITTLE IF ANYTHING ACROSS THE NORTH 1/2 OF THE FA. WILL
TAPER OFF POPS SAT MORNING...WITH DRY WEATHER FORECAST THROUGH SAT
NIGHT. THEN ON SUNDAY...NEXT WEATHER MAKER IS FORECAST TO MOVE
INTO THE AREA. THIS TIME...A CHANCE OF SNOW ALL AREAS...WITH THE
BEST CHANCE STILL ACROSS THE SOUTHERN 1/2 OF THE FA. WITH BOTH
SYSTEMS WE PREFER TO GO WITH JUST SNOW FOR NOW...AS MODEL
SOUNDINGS SUPPORT IT...AND THAT FAR OUT...WILL KEEP IT SIMPLE.
OTHER BIG CHANGE WAS TO LOWER DEW POINTS CONSIDERABLY DURING THIS
TIME. -25 TO -35 DEW POINT AIR OBSERVED OVER SRN CANADA UNDER THIS
TREMENDOUS HIGH PRESSURE SYSTEM. BOTH THE NAM AND GFS DRIVE
EXTREMELY LOW DEW POINT AIR INTO THE REGION SATURDAY INTO SATURDAY
NIGHT. ALLOWED FOR DEW POINT RECOVERY WHEN PRECIPITATION IS
FORECAST. A SLIGHT CHANCE OF LIGHT SNOW WILL LINGER INTO MONDAY OF
NEXT WEEK. OVERALL FEW TO NO CHANGES MADE TO THE LATTER PART OF
THE FORECAST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING
     ALL COUNTIES.

MO...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING
     ALL COUNTIES.

IL...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING
     ALL COUNTIES.

IN...WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM CST THIS EVENING
     ALL COUNTIES.

&&
Hazardous weather outlook, Feb 15, 3:35 PM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
335 PM CST WED FEB 15 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-161000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
335 PM CST WED FEB 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT WEST OF A LINE
FROM HICKMAN TO OWENSBORO KENTUCKY. THESE STORMS...IF ANY
DEVELOP...WILL BE WELL BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THROUGHOUT THE
REGION...AS A COLD FRONT MOVES RAPIDLY THROUGH THE AREA LATE
THURSDAY AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DEVELOP
NEAR THE COLD FRONT JUST WEST OF THE AREA AFTER 2 PM...AND THEN
RACE EAST NORTHEASTWARD AT 50 MPH OR GREATER.

WIND FIELDS WILL BE IMPRESSIVE...BUT THE AMOUNT OF INSTABILITY
WILL BE QUESTIONABLE. A FEW OF THE STORMS MAY BE STRONG ENOUGH TO
PRODUCE DAMAGING WINDS OR LARGE HAIL. GIVEN THE STRENGTH OF THE
LOW LEVEL WIND FIELDS...AN ISOLATED TORNADO CAN NOT BE RULED OUT
AT THIS TIME...ESPECIALLY OVER SOUTHERN ILLINOIS AND SOUTHWEST
INDIANA. THE SEVERE THREAT SHOULD COME TO AN END JUST AFTER
MIDNIGHT...AS THE COLD FRONT EXITS THE PENNYRILE REGION OF WEST
KENTUCKY.

SOUTH WINDS WILL BE SUSTAINED UP TO 30 MPH WITH GUSTS UP TO 40 MPH
THURSDAY. THE WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT
THURSDAY NIGHT...AND ONLY WEAKEN A LITTLE...WITH GUSTS UP TO 35
MPH POSSIBLE.

THERE WILL BE A CHANCE OF SNOW OR SLEET ACROSS THE AREA FRIDAY
NIGHT AND EARLY SATURDAY...AND AGAIN SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED LATE THURSDAY
AFTERNOON ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...AND
THE REST OF THE AREA THURSDAY EVENING.

DRS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 5:02 PM CSTSevere Thunderstorm WarningPAHPerry43 min
Feb 16, 5:27 PM CSTSevere Thunderstorm WarningPAHJefferson48 min
Feb 16, 5:13 PM CSTSevere Thunderstorm WarningPAHCarter47 min
Feb 16, 5:40 PM CSTSevere Thunderstorm WarningPAHRipley50 min
Feb 16, 5:47 PM CSTSevere Thunderstorm WarningPAHBollinger, Perry43 min
Feb 16, 5:50 PM CSTSevere Thunderstorm WarningPAHButler, Wayne40 min

Nearby

Wind Advisories in Kentucky, 2006Wind Advisories in Illinois, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.